Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extension of a result of Beachy and Blair


Authors: G. B. Desale and K. Varadarajan
Journal: Proc. Amer. Math. Soc. 84 (1982), 335-338
MSC: Primary 16A05
DOI: https://doi.org/10.1090/S0002-9939-1982-0640225-2
MathSciNet review: 640225
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \alpha :R \to R$ be an automorphism of a ring $ R$. If $ R$ is an $ \alpha $-reduced ring in which every faithful left ideal is cofaithful, then the same is true for the $ \alpha $-twisted power series ring $ {R^* }[[x]]$.


References [Enhancements On Off] (What's this?)

  • [1] J. A. Beachy and W. D. Blair, Rings whose faithful left ideals are cofaithful, Pacific J. Math. 8 (1975), 1-13. MR 0393092 (52:13903)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A05

Retrieve articles in all journals with MSC: 16A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0640225-2
Keywords: Cofaithful module, twisted power series ring
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society